# SDR RAIA201708130002

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 41,647 hours, 37,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Flood Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  R & R THE FAIRING EXTERIOR FLOOD LIGHT  BULB, OPS CHECKED GOOD.
